# SDR AALA20000454

- Difficulty date: March 23, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Part number: 833203
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 872 - AFTER TAKEOFF, AFTER LANDING GEAR RETRACTED, NOSE GEAR RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  WHILE REVIEWING ABNORMAL PROCEDURES AND SLOWING AIRCRAFT THE LIGHT WENT OUT.  NO OTHER ABNORMALITIES NOTED.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANING GEAR UPLOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
